# SDR SIMA201136303

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 26,278 hours, 23,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2ND LIGHT STRIP EMERGENCY AISLE INOP.  REMOVED AND REPLACED AISLE LIGHT STRIP EMERGENCY IAW EMB-135 AMM 33-50-08.  OPS CHECK GOOD.
